# SDR DL76G000721

- Difficulty date: April 16, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 9,021 hours, 1,447 cycles
- Engine: Ge CF680C2B6F
- Engine time: 9,021 hours, 1,447 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: CF680C2B6F
- Part serial: 704703
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 9,021 hours, 1,447 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THAT RT ENG FUEL CENTRAL SWITCH WENT TO OFF WHILE HIS WAS RESTING ON SW/PEDESTAL.  ENG N2 DROPPED ABOUT 7 PERCENT AND FUEL SW WAS PUT BACK TO THE ON POSITION WITH NO LOSS OF FLAME.  MTC   ETOPS CATEGORY ''A'': ANY IN-FLIGHT SHUTDOWN.
